Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 30, Issue 5


Global integrability for solutions to some anisotropic problem with nonstandard growth

Hongya Gao
  • Corresponding author
  • College of Mathematics and Information Science, Hebei University, Baoding 071002, P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Miaomiao Jia
Published Online: 2018-03-08 | DOI: https://doi.org/10.1515/forum-2017-0240


This paper deals with the problem



{𝒦u*,ψ(Ω)={vu*+W01,(pi)(Ω):i=1nai(x,Du)DivL1(Ω) and vψ, a.e. Ω},u*W1,(pi)(Ω),θ=max{u*,ψ}u*+W01,(pi)(Ω),fL(p¯*)(Ω),fiLpi(Ω),i=1,,n,

and the Carathéodory functions ai:Ω×n, i=1,,n, satisfy some coercivity condition. We assume that the function θ=max{u*,ψ} makes ai(x,Dθ) to be more integrable than Lpi(Ω), i=1,,n, and then we prove that the solution u enjoys higher integrability.

Keywords: Global integrability; anisotropic problem; nonstandard growth

MSC 2010: 49N60; 35J60


  • [1]

    E. Acerbi and N. Fusco, Partial regularity under anisotropic (p,q) growth conditions, J. Differential Equations 107 (1994), 46–67. Google Scholar

  • [2]

    P. Baroni, M. Colombo and G. Mingione, Non-autonomous functionals, borderline cases and related functional spaces, St. Petersburg Math. J. 27 (2016), 347–379. CrossrefGoogle Scholar

  • [3]

    M. Colombo and G. Mingione, Regularity for double phase variational problems, Arch. Ration. Mech. Anal. 215 (2015), 443–496. CrossrefWeb of ScienceGoogle Scholar

  • [4]

    L. Esposito, F. Leonetti and G. Mingione, Sharp regularity for functionals with (p,q) growth, J. Differential Equations 204 (2004), 5–55. Google Scholar

  • [5]

    I. Fonseca, J. Maly and G. Mingione, Scalar minimizers with fractal singular sets, Arch. Ration. Mech. Anal. 172 (2004), 295–307. CrossrefGoogle Scholar

  • [6]

    H. Y. Gao, Regularity for solutions to anisotropic obstacle problems, Sci. China Math. 57 (2014), 111–122. CrossrefWeb of ScienceGoogle Scholar

  • [7]

    H. Y. Gao and Y. M. Chu, Quasiregular Mappings and 𝒜-Harmonic Equation, Science Press, Beijing, 2013. Google Scholar

  • [8]

    H. Y. Gao, Q. H. Di and D. N. Ma, Integrability for solutions to some anisotropic obstacle problems, Manuscripta Math. 146 (2015), no. 3–4, 433–444. Web of ScienceCrossrefGoogle Scholar

  • [9]

    H. Y. Gao, C. Liu and H. Tian, Remarks on a paper by Leonetti and Siepe, J. Math. Anal. Appl. 401 (2013), 881–887. Web of ScienceCrossrefGoogle Scholar

  • [10]

    Y. S. Gorban and A. A. Kovalevsky, On the boundedness of solutions of degenerate anisotropic elliptic variational inequalities, Results Math. 65 (2014), 121–142. CrossrefWeb of ScienceGoogle Scholar

  • [11]

    A. Innamorati and F. Leonetti, Global integrability for weak solutions to some anisotropic equations, Nonlinear Anal. 113 (2015), 430–434. CrossrefWeb of ScienceGoogle Scholar

  • [12]

    A. A. Kovalevsky, Integrability and boundedness of solutions to some anisotropic problems, J. Math. Anal. Appl. 432 (2015), 820–843. CrossrefWeb of ScienceGoogle Scholar

  • [13]

    F. Leonetti and E. Mascolo, Local boundedness for vector valued minimizers of anisotropic functionals, Z. Anal. Anwend. 31 (2012), 357–378. CrossrefWeb of ScienceGoogle Scholar

  • [14]

    F. Leonettti and P. V. Petricca, Regularity for minimizers of integrals with nonstandard growth, Nonlinear Anal. 129 (2015), 258–264. CrossrefWeb of ScienceGoogle Scholar

  • [15]

    F. Leonettti and F. Siepe, Integrability for solutions to some anisotropic elliptic equations, Nonlinear Anal. 75 (2012), 2867–2873. CrossrefWeb of ScienceGoogle Scholar

  • [16]

    F. Leonetti and F. Siepe, Global integrability for minimizers of anisotropic functionals, Manuscripta Math. 144 (2014), 91–98. CrossrefWeb of ScienceGoogle Scholar

  • [17]

    Q. Tang, Regularity of minimizers of non-isotropic integrals of the calculus of variations, Ann. Mat. Pura Appl. (4) 164 (1993), 77–87. CrossrefGoogle Scholar

  • [18]

    Y. X. Tong, X. J. Xu and J. T. Gu, 𝒜-Harmonic Equations and Obstacle Problems, Tsinghua University Press, Beijing, 2016. Google Scholar

  • [19]

    M. Troisi, Teoremi di inclusione per spazi di Sobolev non isotropi, Ric. Mat. 18 (1969), 3–24. Google Scholar

  • [20]

    V. Zhikov, On Lavrentiev’s phenomenon, Russ. J. Math. Phys. 3 (1995), 249–269. Google Scholar

  • [21]

    V. Zhikov, On some variational problems, Russ. J. Math. Phys. 5 (1997), 105–116. Google Scholar

About the article

Received: 2017-11-10

Revised: 2017-12-03

Published Online: 2018-03-08

Published in Print: 2018-09-01

Funding Source: National Natural Science Foundation of China

Award identifier / Grant number: 11371050

Funding Source: Natural Science Foundation of Hebei Province

Award identifier / Grant number: A2015201149

The first author was supported by NSFC (grant no. 11371050) and NSF of Hebei Province (grant no. A2015201149).

Citation Information: Forum Mathematicum, Volume 30, Issue 5, Pages 1237–1243, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2017-0240.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in